MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ECHLEON; OXC

ETHICON ENDO-SURGERY, LLC. ECHLEON; OXC
Catalog Number ECH60R
Medical Device Problem Code Ambient Temperature Problem (2878)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during incoming inspection at the distributor: (b)(4), they found the temperature indicator on the outer carton had turned red, and among the six inner boxes, one box had also turned red.No additional information provided.
 
Additional Manufacturer Narrative
(b)(4) date sent: 04/03/2026.D4: batch #: unknown.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/15/2026.Updated data: h6 (type of investigation): a manufacturing record evaluation was performed for the finished device ech60r; xdcbtgs0 number, and no non-conformances were identified.

Brand Name
ECHLEON
Common Device Name
OXC
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO SURGERY
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
3035526892
MDR Report Key24780290
Report Number3005075853-2026-02496
Device Sequence Number17675806
Product Code OXC
UDI-Device Identifier10705036023296
UDI-Public(01)10705036023296(10)XDCBTGS0(17)270331
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K190937
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberECH60R
Device Lot NumberXDCBTGS0
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer04/12/2026
06/19/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/15/2026
06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown